four months ago i had a period last 11 day but since then no period, i will get strange abdominal feelings but not painful. I am due for my next shot here in less then a month and afraid im pregnent, yes i recently have pre-period fluid? But no period
I think I would tell your gynecologist the symptoms you are experiencing at or before your next visit. This may be normal for your body, not to have a period, or there may be some other reason for not getting your period. I don't have any idea as to what your strange abdominal sensations might be (other than a baby), but it is hard to determine by your description exactly what's going on. Best advice, see your doc.
Best of luck,
This was my problem when I tried the shot. I had weight gain and extreme mood swings that made me opt not to take it. I spotted for the first 3 months and no period for 6 months after I quit. I won't do the shot again. I go with pills, but about to try for an IUD. Because of my weight gain, lack of period, and mood swings I thought I was pregnant and didn't get over that feeling for at least 6 or 7 months. I absolutely hated it. You can try to take a home pregnancy test. If it comes up negative, and you are still unsure wait at least 2 weeks and take another. I would definetely talk to my gyno about it. BUT as for your systems, they were the same type I had.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2015 • 1 answer
Posted 16 Dec 2015 • 1 answer
Posted 3 Jun 2016 • 2 answers
Posted 17 Jun 2016 • 0 answers
After taking cyproheptadine for a few months to gain weight I was wondering does the weight stay on?
Posted 31 Dec 2016 • 0 answers